# SDR SWAA2023092893273

- Difficulty date: August 24, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 38,813 hours, 23,854 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. CUTOUT FWD CORNER SCUFF PLATE BROKEN AT OUTER LOWER AREA<[01] RECIEVED NEW AFT CARGO COMPARTMENT FWD SCUFF PLATE PO#2028887; REFERENCE TASK CARD TTG8Q002TAP6;[02] ADDING TO STEP 1: RECIEVED NEW AFT CARGO COMPARTMENT FWD SCUFF PLATE PO#2028887; REFERENCE TASK CARD TTG8Q002TAP6 FOR INSTALLATION;[03] VERIFIED STEPS 1 AND 2.
